Alert archive / Mississippi / Special Weather Statements in 2014

Special Weather Statement, NWS Jackson, MS

August 3, 2014Webster County, Mississippi

NWS Jackson, MS issued this special weather statement at Aug 3, 2014, 3:45 PM CDT for Webster County, Mississippi. It was in force for 30 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 3, 2014, 3:45 PM CDT (20:45 UTC)
Expired
Aug 3, 2014, 4:15 PM CDT
In force
30 min
Issued by
NWS Jackson, MS

County Webster County, MS

The radar

The Columbus AFB radar (KGWX), 93 km from the middle of the area, began a volume at 20:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 3, 4:00 PM CDTHAIL 0.752 Wsw Eupora, MSIN THE GRADY COMMUNITY
Aug 3, 4:10 PM CDTHAIL 14 W Eupora, MS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 8.8 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2014-08-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1199 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2014-08-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -3 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1199 J/kg
Mixed-layer CIN
-44 J/kg
Mixed-layer LCL
924 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
-3 m²/s²
0-3 km storm-relative helicity
-2 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

265 
WWUS84 KJAN 032045
SPSJAN
MSZ028-029-032-032115-
WEBSTER MS-MONTGOMERY MS-CHOCTAW MS-
345 PM CDT SUN AUG 3 2014

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
345 PM CDT SUN AUG 3 2014

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PENNY TO NICKEL SIZE HAIL
AND 40 TO 50 MPH WINDS WAS LOCATED OVER EUPORA AT 345 PM CDT...MOVING
SOUTH AT 15 MPH.

PEOPLE IN NORTHERN CHOCTAW...EXTREME EAST CENTRAL MONTGOMERY AND
CENTRAL WEBSTER COUNTIES SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3345 8909 3345 8943 3363 8946 3367 8909
TIME...MOT...LOC 2045Z 342DEG 13KT 3356 8929

$$

10

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this special weather statement went out at Aug 3, 3:24 PM CDT, 21 minutes earlier.

Area forecast discussion, Aug 3, 3:24 PM CDT, 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
324 PM CDT SUN AUG 3 2014

.DISCUSSION...

TODAY THROUGH TUESDAY

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ONGOING TODAY WITH
SIMILAR (TO A TOUCH LESS) ACTIVITY MONDAY AND TUESDAY. TEMPERATURES
WILL WARM TO NEAR NORMAL READINGS FIRST PART OF THE WEEK.

SHOWERS AND STORMS ARE ONGOING THIS AFTN ACROSS MUCH OF THE REGION
AS EXPECTED WITH SURFACE PARCEL INSTABILITY BUILDING UPWARDS OF 3000
J/KG OFF LATEST MESOANALYSIS. RADAR ANALYSIS HAS SUGGESTED SOME
STORMS CAPABLE OF PRODUCING NICKEL TO PENNY HAIL WITH SOME WEAK
MICROBURST SIGNATURES. MORE ROBUST UPDRAFTS HAVE STRUGGLED THUS FAR
BUT OUTFLOW BOUNDARY MERGERS THROUGH THE MID AND LATE AFTN COULD AID
IN ENOUGH CONVERGENCE FOR A SUSTAINED UPDRAFT FOCUS FOR A BRIEF
STRONG TO SEVERE STORM. THIS ACTIVITY WILL DIMINISH THROUGH EARLY TO
MID EVENING BUT SOME LIGHT SHOWERS COULD CONTINUE THROUGH PORTIONS OF
THE OVERNIGHT.

THESE SHOWERS COULD BE ABLE TO CONTINUE OVERNIGHT AS A SHARPER S/WV
TROUGH PIVOTS THROUGH THE REGION INTO MONDAY MORNING. STRONGER NW/N
SURFACE TO H7 FLOW WILL ACT TO TIGHTEN A MOISTURE GRADIENT NEAR THE
HWY 82 CORRIDOR MONDAY. SIMILAR CONVECTIVE NATURE OF SHOWERS/STORMS
EXPECTED TOMORROW FOR AREAS SOUTH OF THIS GRADIENT WITH LESS NEAR AND
TO THE NORTH. DRIER H7 AIR WILL CONTINUE TO INFILTRATE SOUTH TUESDAY
LIKELY KEEPING OVERALL AFTERNOON SHOWERS/STORM COVERAGE LOWER AND
FOR AREAS ALONG AND SOUTH OF I-20.

FOR FORECAST ELEMENTS...BLENDED ECMOS WITH MAVMOS TO BETTER ALIGN
WITH RAW MODEL H925/850 TEMPS AND SLIGHTLY INCREASED NORTHWARD
EXTENT OF 20% POPS NEAR MOISTURE GRADIENT GIVEN PATTERN RECOGNITION
OF THETA-E FIELDS TOMORROW AND TUESDAY. /ALLEN/

WEDNESDAY THROUGH SATURDAY

THE LONG TERM MODELS AND ENSEMBLES WERE GENERALLY SIMILAR WITH THE
UPPER PATTERN WITH SOME SUBTLE DIFFERENCES. AS WE MOVE INTO THE
MIDDLE OF THE WORK WEEK MIDLEVEL RIDGING WILL BUILD IN FROM THE WEST.
MODEL CROSS SECTIONS SHOW MIDLEVEL DRYING COMING IN FROM THE WEST ON
TUESDAY INTO WEDNESDAY. FOR THURSDAY INTO SATURDAY PWATS WILL
INCREASE ACROSS THE REGION WITH READINGS FROM 1.7 TO 2.0+ INCHES AS
GULF MOISTURE RETURNS. THE BEST CHANCES OF RAIN WILL BE ACROSS THE
SOUTHERN AREAS FOR TUESDAY THROUGH WEDNESDAY...THEN WILL SOMEWHAT
SPREAD ACROSS THE REGION FOR THURSDAY THROUGH SATURDAY. THE ACTIVITY
WILL BE MAINLY DIURNALLY DRIVEN FOR TUESDAY. SOME SHORTWAVES WILL
CROSS THE REGION IN NORTHWEST FLOW ON LATE WEDNESDAY THROUGH
SATURDAY. THE EURO AND NAVY MODEL SHOWED SOME POSSIBLE MCS CLUSTERS
COMING NEAR THE REGION IN NORTHWEST FLOW DURING THE LATER PART OF THE
WORK WEEK INTO SATURDAY. THERE ARE SOME OTHER DIFFERENCES IN THE
MODELS WITH THURSDAY AND FRIDAY AS THE EURO WAS A LITTLE MORE
PRONOUNCE WITH THE SHORT WAVES MOVING ACROSS THE REGION.

AS FAR AS TEMPS ARE CONCERN FOR DAILY HIGHS TEMPS WILL BE GENERALLY
IN THE LOWER 90S. MEX GUIDANCE LOOKED A LITTLE WARM WITH HIGHS IN
THE MIDDLE 90S...WHILE 850 TEMPS WERE ONLY IN THE LOWER TO MIDDLE
20S. THE EURO WAS A LITTLE COOL WITH MOST HIGHS IN THE UPPER 80S. SO
WENT WITH A BLEND OF MEX AND THE COOLER EURO GUIDANCE ONCE AGAIN.
FOR LOWS WENT GENERALLY CLOSE TO GMOS GUIDANCE WITH READINGS IN THE
UPPER 60S TO LOWER 70S. THE MEX AND EURO LOOKED A LITTLE WARM...
ESPECIALLY THE EURO WITH LOWS IN THE MIDDLE 70S.

AS FAR AS POPS ARE CONCERN WENT CLOSE TO A BLEND OF MEX AND GMOS
GUIDANCE POPS. THE EURO POPS WERE DRY ON TUESDAY AND WEDNESDAY...BUT
INCREASES ESP ON FRIDAY NIGHT WITH POSSIBLE MCS CLUSTER INTERACTION.
POPS ON SATURDAY DECREASED IN COVERAGE ON THE EURO./17/

&&

.AVIATION...AFTERNOON FOCUS CONTINUES TO BE ON TIMING CONVECTIVE
ACTIVITY AND WILL USE A COMBO OF VC/TEMPO WORDING TO REFLECT
WHEN/WHERE. BY EVENING...CONDITIONS LOOK TO BE QUIET WITH A TREND
TOWARD MVFR CONDITIONS AFTER 06Z...ESPECIALLY FOR SITES THAT RECEIVE
PRECIP. THERE IS ALSO SOME POTENTIAL FOR A BRIEF PERIOD OF IFR VIS
CONDITIONS AT A FEW SITES AS WELL...MAY INTRODUCE THAT BASED OFF THE
LATEST GUIDANCE FOR 18Z. /CME/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       69  91  69  93 /  21  25  13  17
MERIDIAN      67  90  67  92 /  23  28  15  18
VICKSBURG     67  90  68  92 /  20  21  11  16
HATTIESBURG   70  92  70  93 /  33  45  16  21
NATCHEZ       70  89  70  91 /  29  35  15  21
GREENVILLE    67  92  67  94 /  10  11   6  14
GREENWOOD     66  92  66  93 /  17  13   7  14

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

ALLEN/17/CME
Hazardous weather outlook, Aug 3, 2:33 PM CDT, 1 hour 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
233 PM CDT SUN AUG 3 2014

ARZ074-075-MSZ018-019-025>039-041945-
ASHLEY-CHICOT-BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-CARROLL-
MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-WASHINGTON-
HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE-
233 PM CDT SUN AUG 3 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARKANSAS...CENTRAL MISSISSIPPI...EAST CENTRAL MISSISSIPPI...AND
NORTH CENTRAL MISSISSIPPI.

.DAY ONE...THE REST OF TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT SATURDAY.

LAZ007>009-015-016-023>026-MSZ040>066-072>074-041945-
MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-MADISON LA-
FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-ISSAQUENA-SHARKEY-YAZOO-
MADISON MS-LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN-SCOTT-NEWTON-
LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-
ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-
JONES-MARION-LAMAR-FORREST-
233 PM CDT SUN AUG 3 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
LOUISIANA...CENTRAL MISSISSIPPI...AND SOUTH CENTRAL MISSISSIPPI.

.DAY ONE...THE REST OF TODAY AND TONIGHT

SEVERE THUNDERSTORMS
RISK...LIMITED
TIMING...REMAINDER OF TODAY

A FEW STRONG TO SEVERE STORMS WILL CONTINUE TO BE POSSIBLE THROUGH
ABOUT 7 PM THIS EVENING. THE PRIMARY THREAT WILL BE FROM SMALL HAIL
AND GUSTY WINDS...LOCALLY HEAVY RAINFALL MAY ALSO OCCUR WITH THE
SLOWER MOVING STORMS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION THE REST
OF TODAY.

CME

&&

...HAZARD LEGEND...

*SEVERE THUNDERSTORMS*
EXTREME...CONFIDENT IN SEVERE THUNDERSTORMS WITH WIND GUSTS OF
 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL.
HIGH...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 75 MPH
 OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL.
ELEVATED...CONFIDENT IN SEVERE THUNDERSTORMS WITH WINDS GUSTS OF
 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL.
LIMITED...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 60
 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN HOME PAGE...
   WWW.WEATHER.GOV/JAN
STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE...
   WWW.SRH.NOAA.GOV/JAN/?N=SAFE
NWS JAN TROPICAL PAGE...
   WWW.SRH.NOAA.GOV/JAN/?N=TROPICAL
NATIONAL HURRICANE CENTER HOME PAGE...
   WWW.NHC.NOAA.GOV/
FIND NWS JAN ON FACEBOOK...
   WWW.FACEBOOK.COM/NWSJACKSONMS
FOLLOW NWS JAN ON TWITTER...
   @NWSJACKSONMS

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

STORM PREDICTION CENTER (SPC)...
   WWW.SPC.NOAA.GOV/
SPC...MESO ANALYSIS...
   WWW.SPC.NOAA.GOV/EXPER/MESOANALYSIS/NEW/#
SPC...DAY 1 THROUGH 3 OUTLOOKS...
   WWW.SPC.NOAA.GOV/PRODUCTS/OUTLOOK/
SPC...STORM REPORTS...
   WWW.SPC.NOAA.GOV/CLIMO/
NWS JAN CURRENT SVR/TOR WATCHES...
   WWW.SRH.NOAA.GOV/RTIMAGES/JAN/WATCH/TOASVA.PNG

   PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!

In the hours before

Special weather statement, Aug 3, 12:53 PM CDT, 2 hours 52 minutes before
MSZ048-031820-
HINDS MS-
1253 PM CDT SUN AUG 3 2014

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1253 PM CDT SUN AUG 3 2014

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PENNY TO NICKEL SIZE HAIL
AND 40 TO 50 MPH WINDS WAS LOCATED 3 MILES SOUTHWEST OF RAYMOND AT
1253 PM CDT...MOVING SOUTH AT 5 MPH.

PEOPLE IN CENTRAL HINDS COUNTY SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3217 9038 3217 9059 3231 9056 3230 9038
TIME...MOT...LOC 1753Z 013DEG 4KT 3223 9046

CME
Special weather statement, Aug 3, 2:26 PM CDT, 1 hour 19 minutes before
MSZ038-031955-
WINSTON MS-
226 PM CDT SUN AUG 3 2014

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
226 PM CDT SUN AUG 3 2014

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PENNY TO NICKEL SIZE HAIL
AND 40 TO 50 MPH WINDS WAS LOCATED OVER WINSTON COUNTY AT 226 PM
CDT...MOVING SOUTH AT 10 MPH.

PEOPLE IN WEST CENTRAL WINSTON COUNTY SHOULD MONITOR THIS STORM
CLOSELY.

LAT...LON 3297 8915 3296 8931 3309 8928 3308 8912
TIME...MOT...LOC 1926Z 013DEG 9KT 3304 8924

10
Special weather statement, Aug 3, 2:40 PM CDT, 1 hour 5 minutes before
MSZ047-032010-
WARREN MS-
240 PM CDT SUN AUG 3 2014

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
240 PM CDT SUN AUG 3 2014

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PENNY TO NICKEL SIZE HAIL
AND 40 TO 50 MPH WINDS WAS LOCATED OVER OAK RIDGE AT 240 PM CDT...
MOVING SOUTH AT 10 MPH.

PEOPLE IN NORTHEASTERN WARREN COUNTY SHOULD MONITOR THIS STORM
CLOSELY.

LAT...LON 3239 9063 3245 9080 3257 9076 3253 9059
TIME...MOT...LOC 1940Z 013DEG 9KT 3250 9071

10
Special weather statement, Aug 3, 3:10 PM CDT, 35 minutes before
LAZ009-016-MSZ040-041-047-032040-
WARREN MS-SHARKEY MS-ISSAQUENA MS-EAST CARROLL LA-MADISON LA-
310 PM CDT SUN AUG 3 2014

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
310 PM CDT SUN AUG 3 2014

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PENNY TO NICKEL SIZE HAIL
AND 40 TO 50 MPH WINDS WAS LOCATED OVER FITLER AT 310 PM CDT...MOVING
SOUTH AT 10 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.

PEOPLE IN SOUTHERN ISSAQUENA...SOUTHWESTERN SHARKEY AND NORTHWESTERN
WARREN COUNTIES...AND NORTHEASTERN MADISON AND SOUTHEASTERN EAST
CARROLL PARISHES SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3257 9085 3250 9111 3276 9117 3281 9097
TIME...MOT...LOC 2010Z 343DEG 7KT 3270 9104

GRG
Special weather statement, Aug 3, 3:25 PM CDT, 20 minutes before
MSZ027-028-037-032055-
ATTALA MS-MONTGOMERY MS-CARROLL MS-
325 PM CDT SUN AUG 3 2014

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
325 PM CDT SUN AUG 3 2014

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PENNY TO NICKEL SIZE HAIL
AND 40 TO 50 MPH WINDS WAS LOCATED 4 MILES WEST OF POPLAR CREEK AT
325 PM CDT...MOVING WEST AT 5 MPH.

PEOPLE IN SOUTHEASTERN CARROLL...SOUTHERN MONTGOMERY AND NORTH
CENTRAL ATTALA COUNTIES SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3324 8951 3326 8972 3340 8971 3338 8949
TIME...MOT...LOC 2025Z 076DEG 5KT 3334 8964

10
Special weather statement, Aug 3, 3:45 PM CDT, 0 minutes before
MSZ028-029-032-032115-
WEBSTER MS-MONTGOMERY MS-CHOCTAW MS-
345 PM CDT SUN AUG 3 2014

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
345 PM CDT SUN AUG 3 2014

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PENNY TO NICKEL SIZE HAIL
AND 40 TO 50 MPH WINDS WAS LOCATED OVER EUPORA AT 345 PM CDT...MOVING
SOUTH AT 15 MPH.

PEOPLE IN NORTHERN CHOCTAW...EXTREME EAST CENTRAL MONTGOMERY AND
CENTRAL WEBSTER COUNTIES SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3345 8909 3345 8943 3363 8946 3367 8909
TIME...MOT...LOC 2045Z 342DEG 13KT 3356 8929

10

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 3, 12:53 PM CDTSpecial Weather StatementJANHinds27 min
Aug 3, 2:26 PM CDTSpecial Weather StatementJANWinston29 min
Aug 3, 2:40 PM CDTSpecial Weather StatementJANWarren30 min
Aug 3, 3:10 PM CDTSpecial Weather StatementJANIssaquena30 min
Aug 3, 3:25 PM CDTSpecial Weather StatementJANMontgomery30 min
Aug 3, 3:49 PM CDTSevere Thunderstorm WarningJANChoctaw, Webster41 min
Aug 3, 3:59 PM CDTSpecial Weather StatementJANLowndes31 min
Aug 3, 4:03 PM CDTSpecial Weather StatementJANSmith32 min
Aug 3, 4:17 PM CDTSevere Thunderstorm WarningJANJefferson Davis32 min
Aug 3, 4:25 PM CDTSpecial Weather StatementJANMontgomery30 min
Aug 3, 4:27 PM CDTSpecial Weather StatementJANClay33 min
Aug 3, 4:42 PM CDTSevere Thunderstorm WarningJANClay, Lowndes, Oktibbeha48 min
Aug 3, 4:46 PM CDTSpecial Weather StatementJANSmith29 min
Aug 3, 4:59 PM CDTSevere Thunderstorm WarningJANCovington, Jones, Smith46 min
Aug 3, 5:02 PM CDTSpecial Weather StatementJANMontgomery28 min
Aug 3, 5:10 PM CDTSpecial Weather StatementJANSmith30 min
Aug 3, 5:41 PM CDTSpecial Weather StatementJANMarion29 min
Aug 3, 6:22 PM CDTSpecial Weather StatementJANJones28 min
Aug 3, 6:39 PM CDTSpecial Weather StatementJANYazoo31 min

Nearby

Special Weather Statements in Mississippi, 2014Every special weather statement in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.